# SDR SIMA20140628001

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,118 hours, 24,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 14211
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF STEER INOPERATIVE, AFTER PLANE STARTED PULLING TO THE RT.  ABORTED TAKEOFF & STEER NORMAL WITH TILLER BACK TO GATE.  R & R NLG WOW PROX SWITCH IAW AMM 32-63-02.  OPERATIONS CHECKED GOOD.  TAXI CHECKED GOOD.
